# SDR GTIA96NK112

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIDDLE SECTION OF EMERGENCY LIGHT TRACK DOES NOT ILLUMINATE.  REMOVED AND REPLACED NICAD BATTERIES IAW DC-9-MM 33-50.  (X)
